Periodic Solutions for a Class of Non-coercive Hamiltonian Systems

Date

2001-05-28

Authors

Boughariou, Morched

Journal Title

Journal ISSN

Volume Title

Publisher

Southwest Texas State University, Department of Mathematics

Abstract

We prove the existence of non-constant T-periodic orbits of the Hamiltonian system q̇ = Hp(t, p(t), q(t)) ṗ = -Hq(t, p(t), q(t)). where H is a T-periodic function in t, non-convex and non-coercive in (p, q), and has the form H(t, p, q) ∽ |q|α (|p|β - 1) with α > β > 1.

Description

Keywords

Hamiltonian systems, Non-coercive, Periodic solutions, Minimax argument

Citation

Boughariou, M. (2001). Periodic solutions for a class of non-coercive Hamiltonian systems. Electronic Journal of Differential Equations, 2001(38), pp. 1-17.

Rights

Attribution 4.0 International

Rights Holder

Rights License